# SDR CA050518007

- Difficulty date: May 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,170 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE LANDING GEAR REPORTED AS (FAILED TO OPERATE RELIABLY) REQUIRING MULITIPLE EXTENSION ATTEMPTS.  TROUBLESHOOTING FOUND CHAFED WIRED AT THE HYD PACK PRESSURE SWITCH THAT WERE REPAIRED.
